# SDR DALA13056451404

- Difficulty date: October 22, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 49,905 hours, 17,309 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 5FE ARE INOPERATIVE.  MX FOUND A WIRE DISCONNECTED.  CONNECTED WIRE  SYS OPS NORMAL.
